MAUDE Adverse Event Report: MAKO SURGICAL CORP. TIBIAL BASEPLATE STD RM/LL SIZE 5; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. TIBIAL BASEPLATE STD RM/LL SIZE 5; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Model Number 170615
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a delivering mako instruments, our sales staff noticed a discrepancy of shape (size).There was "rm/ll size 5" but it was actually size 6 shape.
 
Additional Manufacturer Narrative
Reported event: an event regarding size/fit issue involving a mako baseplate was reported.The event was confirmed via evaluation of the returned device.Method & results: product evaluation and results: visual inspection: visual inspection of the returned device indicated that the device is in undamaged condition.Dimensional inspection performed on the device indicated the dimensions were out of specifications.See attached results.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that "during a delivering mako instruments, our sales staff noticed a discrepancy of shape (size) (there was "rm/ll size 5" that was actually size 6 shape".Visual inspection of the returned device indicated that the device is in undamaged condition.Dimensional inspection performed on the device indicated the dimensions were out of specifications.An nc was raised to address this event.Product surveillance will continue to monitor for trends.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding size/fit issue involving a mako baseplate was reported.The event was confirmed via evaluation of the returned device.Method & results: -product evaluation and results: visual inspection: visual inspection of the returned device indicated that the device is in undamaged condition.Dimensional inspection performed on the device indicated the dimensions were out of specifications.See attached results.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that "during a delivering mako instruments, our sales staff noticed a discrepancy of shape (size) (there was "rm/ll size 5" that was actually size 6 shape".Visual inspection of the returned device indicated that the device is in undamaged condition.Dimensional inspection performed on the device indicated the dimensions were out of specifications.Nc was raised to address this event.A classification letter from the fda has not been received; once the classification letter is received, a supplemental will be sent with the recall number.

Brand Name
TIBIAL BASEPLATE STD RM/LL SIZE 5
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
kelsey williams
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16385250
Report Number3005985723-2023-00035
Device Sequence Number5618160
Product Code NPJ
UDI-Device Identifier00848486003746
UDI-Public00848486003746
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number170615
Device Catalogue Number170615
Device Lot Number26270421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer03/07/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
PFA 3194049
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown